RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 51, Issue 2(308)  


Bounds for characteristic functions of polynomials in asymptotically normal random variables
F. Götze, Yu. V. Prokhorov, V. V. Ulyanov
3
Yangians and classical Lie algebras
A. I. Molev, M. L. Nazarov, G. I. Olshanskii
27
Minimax solutions of first-order partial differential equations
A. I. Subbotin
105
Igor Petrovich Mityuk (obituary)
L. A. Aksent'ev, I. A. Aleksandrov, G. K. Antonyuk, V. A. Babeshko, V. Ya. Gutlyanskii, V. N. Dubinin, B. E. Levitsii, Yu. A. Mitropol'skii, Yu. G. Reshetnyak, Yu. E. Hohlov
139

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Complex homogeneous forms on loop spaces of smooth manifolds and their cohomology groups
O. I. Mokhov
141
On the boundedness of orthonormal eigenfunctions of a class of Sturm–Liouville operators with a weight function of unbounded variation on a finite interval
G. A. Aigunov
143
Algebraic $K$-systems and semiflows of Powers shifts
A. V. Bulinski
145
A matrix realization of the Kummer hyperelliptic varieties
V. M. Buchstaber, D. V. Leikin, V. Z. Ènol'skii
147
Formulae with logarithmic derivatives of measures related to the quantization of infinite-dimensional Hamiltonian systems
H. von Weizsäcker, O. G. Smolyanov
149
An existence theorem for a non-linear time-optimal problem in a class of bang-bang controls with finitely many switchings
S. A. Vakhrameev
151
An inductive method of expounding the representation theory of symmetric groups
A. M. Vershik, A. Yu. Okounkov
153
A bound on the Picard number of a resolution of singularities of the Fano $\operatorname{SL}(2)$-variety
M. V. Degtyarev
155
Rigidity of zonohedra
N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin
157
Singularities of the minimax function
T. A. Zhukovskaya
159
The geometry of plane linear trees
A. O. Ivanov, A. A. Tuzhilin
161
Conformal invariants of Vaisman–Gray manifolds
V. F. Kirichenko, N. A. Ezhova
163
A universal bijection between Gessel–Stanley permutations and connection diagrams of corresponding ranks
L. M. Koganov
165
The best parameter for parametric interpolation
E. B. Kuznetsov
167
Measures on groups of diffeomorphisms of non-Archimedean Banach manifolds
S. V. Lyudkovskii
169
On dual cones and expansions of tensor products
D. I. Panyushev
171
On the limit dynamics of evolution equations
A. V. Romanov
173
On the subdifferential of the maximum of a family of convex functions
V. N. Solov'ev
175
The monoid of semigroup varieties relative to the wreath product
A. V. Tishchenko
177
On criteria for the linear and algebraic dependence of values of $E$-functions at algebraic points
A. B. Shidlovskii
179

Mathematical Events
Evgenii Mikhailovich Nikishin (on the fiftieth anniversary of his birth)
S. P. Novikov, A. I. Aptekarev, E. P. Dolzhenko, V. A. Kalyagin, V. V. Kozlov, Yu. V. Nesterenko, M. K. Potapov, V. N. Sorokin, P. L. Ul'yanov
181
Stanislav Ivanovich Pokhozhaev (on his sixtieth birthday)
O. V. Besov, V. I. Il'in, L. D. Kudryavtsev, V. P. Kurdyumov, S. M. Nikol'skii, L. V. Ovsyannikov, V. A. Sadovnichii
183
Meetings of the St. Petersburg Mathematical Society
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019